# SDR AALA2000436

- Difficulty date: February 8, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD CX DOOR LOWER SILL, CORROSION ON LOWER SURFACE OF RAIL (BEAM) AND SKIN.  REPLACED WITH NEW SECTION OF FABRICATED RAIL PER ESO NR 28-531000-471.  (M)
